# SDR CA070514038

- Difficulty date: March 28, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL PRESSURE FLUCTURATED DURING FLIGHT AND OIL WAS SEEN EXITING THE ENGINE COWLINGS.  SUBSEQUENT INSPECTION REVEALED A DAMAGED OIL PUMP O-RING PACKING. (TC NR 20070514038)
